MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL CRUCIATE RETAINING MONOBLOCK TIBIAL SIZE 4 10MM; PROSTHESIS, KNEE

ZIMMER TMT TRABECULAR METAL CRUCIATE RETAINING MONOBLOCK TIBIAL SIZE 4 10MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient was revised approximately 2 years post implantation due to instability.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TRABECULAR METAL CRUCIATE RETAINING MONOBLOCK TIBIAL SIZE 4 10MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key11685092
Report Number3005751028-2021-00031
Device Sequence Number3098078
Product Code JWH
UDI-Device Identifier00889024310049
UDI-Public(01)00889024310049(17)220130(10)63747924
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K031462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2022
Device Model NumberN/A
Device Catalogue Number00588604410
Device Lot Number63747924
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;